Hello, my name is david and i am 19 years old. I have had Penile psoriasis for about 5 years. most of the time I let it be and it goes away over time, but their has been one spot on the base of my penis shaft that is not going away. it has been their for almost a year and i have tried hydrocortisone on it and that seems to get rid of it for a few weeks but then it comes back in the exact same spot. I have used hydrocortisone if you add it up over time, for about 3 weeks. I don't want to use it anymore because it seems to be minimally effective and i don't want my skin to thin. Today i found 40% Urea cream in my house and I was wondering if this might work and what would be the side effects? Thank you
First of you should not use the urea cream without a dermatologist’s guidance. It can be due to dermatitis skin, eczema skin or psoriasis skin. Psoriasis is a long-term (chronic) skin problem that causes skin cells to grow too quickly, resulting in thick, white, silvery, or red patches of skin.It is thought that psoriasis occurs when the immune system overreacts, causing inflammation and flaking of skin.
Get this patch biopsied to confirm the diagnosis. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.